World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Mathematical Models and Methods in Applied Sciences cover

Volume 21, Issue 02 (February 2011)

No Access
CONVERGENCE FOR LONG-TIMES OF A SEMIDISCRETE PERONA–MALIK EQUATION IN ONE DIMENSION
  • Pages:241–265

https://doi.org/10.1142/S0218202511005040

No Access
ENERGY NORM A POSTERIORI ERROR ESTIMATION FOR hp-ADAPTIVE DISCONTINUOUS GALERKIN METHODS FOR ELLIPTIC PROBLEMS IN THREE DIMENSIONS
  • Pages:267–306

https://doi.org/10.1142/S0218202511005052

No Access
ANALYSIS OF A FINITE VOLUME METHOD FOR A CROSS-DIFFUSION MODEL IN POPULATION DYNAMICS
  • Pages:307–344

https://doi.org/10.1142/S0218202511005064

No Access
ON OPTIMAL TREATMENT PLANNING IN RADIOTHERAPY GOVERNED BY TRANSPORT EQUATIONS
  • Pages:345–359

https://doi.org/10.1142/S0218202511005076

No Access
NUMERICAL STRATEGIES FOR STROKE OPTIMIZATION OF AXISYMMETRIC MICROSWIMMERS
  • Pages:361–387

https://doi.org/10.1142/S0218202511005088

No Access
MATHEMATICAL MODELING FOR KELOID FORMATION TRIGGERED BY VIRUS: MALIGNANT EFFECTS AND IMMUNE SYSTEM COMPETITION
  • Pages:389–419

https://doi.org/10.1142/S021820251100509X